MathSciNet Relay Station
MathSciNet bibliographic data
MR1182477 (93j:11008) 11B13 (11B25)
Freiman, G. A.; Halberstam, H.; Ruzsa, I. Z. Integer sum sets containing long arithmetic progressions. J. London Math. Soc. (2) 46 (1992), no. 2, 193–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement